International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 130

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

2254 - 2256

Inversion Formula by Application of Laplace & Mellin transforms

U. K. Bajpai [2] | Manish Kumar Srivastava

Share this Article

Downloads: 122

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

1458 - 1461

Application of Fractional Calculus in Euler-Darboux Equation of Convolution Type-II

U. K. Bajpai [2] | V. K. Gaur

Share this Article


Top